MathSciNet Relay Station
MathSciNet bibliographic data
MR1129617 (92k:06015) 06C15 (06A23)
Harding, John Orthomodular lattices whose MacNeille completions are not orthomodular. Order 8 (1991), no. 1, 93–103.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement